# SDR IPXA2016111710730

- Difficulty date: October 20, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 68,475 hours, 14,029 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Mount
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT INBD ELEVATOR MOUNT LANDING FLANGE CRACKED AT XE=125.  REPAIRED IAW EA 011-5510-01-A6536 REV. IR AND EO MD11-5520-62447-A (MAJOR).
